# SDR IPXA2020121463392

- Difficulty date: December 14, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 85,822 hours, 16,655 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 704237
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: NA ATB-EMERGENCY DECLARED, NO EQUIPMENT USED.  A/C WAS TAKEN OUT OF SERVICE.  ON DEPARTURE AT 1500' AGL AFTER SELECTING VNAV RT ENGINE N1 ROLLED BACK TO 27% LOUD S RUMBLE IN AIRCRAFT W/POWER LOSS IN RT ENGINE.  ENGINE RAN AT IDLE LEFT UNTIL CLEAR AT RUNWAY ON APPROACH.  RT ENGINE BOROSCOPED OUT OF LIMITS DAMAGE FOUND IN HPC AND HPT, IAW AMM 72-00-00-206-146-H00.  R & R RT ENGINE, IAW TC 6001 & TC6002.  C/W EO B767-2610-7409-B & E-7900-62890-N APPX B.  OPERATIONS CHECK ENGINE TC 2001 REV 11/14/19.  ENGINE OPERATIONS NORMAL.  NOT LEAKS FOUND.
